# SDR DXTA2023082994150

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 9,494 hours, 4,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: GM32930061
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR: REPEAT WRITE UP. AFTER TAKEOFF DURING INITIAL CLIMB, EMERGENCY EXIT MADE LOUD HISSING, BUZZING, HORN SOUNDING NOISES. NOISE WENT AWAY AFTER WE CLIMBED THROUGH ABOUT 15,000 FEET.  GAINED ACCESS LO OVER-WING EMERGENCY EXIT DOOR LO LUBRICATE THE SEAL. UPON REMOVAL OF THE OVER-WING EMERGENCY EXIT DOOR WE DISCOVERED THE SEAL HAS MULTIPLE CUTS AND NEEDS REPLACEMENT. RESEARCHED AIPC. CONTACTED MCC AND PLACED DOOR SEAL PN: GM329-3006-1 ON ORDER. REINSTALLED OVER-WING EMERGENCY EXIT DOOR WHILE WE WAIT FOR PARTS. WORK PERFORMED IAW AMM 52-21-00.
